Article (Scientific journals)
Feynman integrals and motives of configuration spaces
CEYHAN, Ozgur; Marcolli, Matilde
2012In Communications in Mathematical Physics, 313, p. 35-70
Peer Reviewed verified by ORBi
 

Files


Full Text
(7) Motive of configurations.pdf
Publisher postprint (467.16 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
CEYHAN, Ozgur ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Marcolli, Matilde;  California Institute of Technology - CALTECH > Department of Mathematics
External co-authors :
yes
Language :
English
Title :
Feynman integrals and motives of configuration spaces
Publication date :
2012
Journal title :
Communications in Mathematical Physics
ISSN :
1432-0916
Publisher :
Springer Science & Business Media B.V.
Volume :
313
Pages :
35-70
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 25 November 2015

Statistics


Number of views
86 (2 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
6
Scopus citations®
without self-citations
2
OpenCitations
 
4
WoS citations
 
6

Bibliography


Similar publications



Contact ORBilu